# SDR UALA2013071204891

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 72,096 hours, 10,046 cycles
- Engine: Pwa PW4090
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32908144
- Part serial: 699
- Condition: Faulty
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED STATUS MESSAGE.  REPLACED SURGE VALVE IAW MM 49-53-01. OPS CHECKED OK,  NO LATCH MESSAGES.  NO LEAKS.
